View Complete Reference

Stigler, SM (1978)

Mathematical Statistics in the Early States

Annals of Statistics 6(2), 239-265.

ISSN/ISBN: 0090-5364 DOI: Not available at this time.

Abstract: The history of mathematical statistics prior to 1885 is reviewed, with emphasis on the works of Robert Adrain, Benjamin and Charles Peirce, Simon Newcomb, and Erastus de Forest.

@article{, title={Mathematical statistics in the early states}, author={Stigler, Stephen M}, journal={The Annals of Statistics}, pages={239--265}, year={1978}, publisher={JSTOR}, ISSN={0090-5364}, URL={}, }

Reference Type: Journal Article

Subject Area(s): Statistics